# SDR DALA2021122307990

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON FLOOR PANEL 153AF. CORRECTIVE ACTION: SUMMARY OF NR 00578: FLOOR PANEL 153AF WAS REPLACED PER B757-200 SRM. (2058351)
